MathSciNet Relay Station
MathSciNet bibliographic data
MR122068 (22 #12795) 82.00
Zubarev, D. N. Double-time Green functions in statistical physics. Uspehi Fiz. Nauk 71 71--116 (Russian); translated as Soviet Physics Uspekhi 3 1960 320–345.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement